# SDR R61A2021051200400

- Difficulty date: April 28, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 44,372 hours, 27,493 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17003862001
- Condition: Corroded
- Location: Frm 16 S26-27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FWD FUSELAGE LOWER SHEAR CLIP AT FR16 BTWN STR 27-26R. REPLACED CORRODED SHEAR CLIP IAW SRM 51-41-01 & 51-41-02.
